# SDR SWAA2021081895131

- Difficulty date: July 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB DOOR CUTOUT SUB-THRESHOLD WEB AT BS 818; RBL 28; WL 156 ; / [01] CORROSION ON WEB WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-60-15-1A-1 FIG 103 DETAIL D.; [02] VERIFIED CORRECTIVE ACTION #1  WEB FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES; [03] REMOVED ACB SUB-THRESHOLD WEB AT BS818; RBL 28; WL 156 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB SUB-THRESHOLD WEB AT BS818; RBL 28; WL 156 PER SRM 51-40-05-0G-0 PER 146A8340; [05] REMOVED ACB SUB-THRESHOLD WEB AT BS794 - BS847; RBL 28; WL 156 PER SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED ACB SUB-THRESHOLD WEB AT BS794 - BS 847; RBL 28; WL 156 PER SRM 51-40-05-0G-0 PER 146A8340; [07] VERIFIED LOCATED AND DRILLED ACB SUB-THRESHOLD WEB AT BS794 - BS 847; RBL 28; WL 156 PER SRM 51-40-05-0G-0 PER 146A8340; [08] OK TO INSTALL NEW ACB SUB THRESHOLD; [09] OK TO INSTALL AFT CARGO BAY SUB THRESHOLD; [10] APPLIED BMS 5-95 SEALANT AT 8AM 8/3/2021. INSTALLED ALL TEMPORARY/PERMANENT FASTENERS IN ACB SUB THRESHOLD IAW SRM 51-31-00-390-801; [11] INSTALLED ACB SUB THRESHOLD AT BS 794 - BS 847; RBL 28; WL 156 IAW SRM 51-40-03-OG-0; DWG 146A8340; [12] VERIFIED INSTALLATION OF ACB SUB THRESHOLD AT BS 794 - BS 847; RBL 28; WL 156 IAW SRM 51-40-03-OG-0; DWG 146A8340; [13] VERIFIED INSTALLATION OF ACB SUB THRESHOLD AT BS 794 - BS 847; RBL 28; WL 156 IAW SRM 51-40-03-OG-0; DWG 146A8340
